MAUDE Adverse Event Report: TORAX MEDICAL, INC. LINX 1.5 16 BEAD US; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LINX 1.5 16 BEAD US; ANTI-REFLUX IMPLANT
Catalog Number LXMC16
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Heartburn/Indigestion (1883); Pain (1994)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 9/28/2023.Additional information received: veg05/05/14 egd05/07/15 veg4/19/17 egdw/dilation5/4/15.Did patient undergo an mri since device implant? if yes, when and what mri strength? no attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot number was provided therefore a device history could not be done.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: what is the lot number for the linx device? when did the heartburn and chest pains begin? are there any photos of the discontinued device that you can share to productcomplaint1@its.Jnj.Com? was ph testing performed prior to explant to confirm recurrent reflux? after implant, was the device initially effective in controlling reflux? when did the recurrent reflux begin? did the patient have any other surgeries in the area? this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a linx was explanted due to heartburn and chest pain., linx identified as broken during operation (b)(6) 2023.

Brand Name
LINX 1.5 16 BEAD US
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key17834236
Report Number3008766073-2023-00191
Device Sequence Number3278730
Product Code LEI
UDI-Device Identifier00855106005363
UDI-Public00855106005363
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLXMC16
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date09/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale
Patient Weight82 KG